Bivariate Jacobsthal and bivariate Jacobsthal-Lucas matrix polynomial sequences

Sukran Uygun, Aydan Zorcelik

Abstract


In this study, we consider sequences named bivariate Jacobsthal, bivariate Jacobsthal Lucas polynomial sequences. After that, by using these sequences, we define bivariate Jacobsthal and bivariate Jacobsthal-Lucas matrix polynomial sequences. Finally we investigate some properties of these sequences, present some important relationship between bivariate Jacobsthal matrix polynomial sequence and bivariate Jacobsthal Lucas matrix polynomial sequences.

Full Text: PDF

How to Cite this Article:

Sukran Uygun, Aydan Zorcelik, Bivariate Jacobsthal and bivariate Jacobsthal-Lucas matrix polynomial sequences, Journal of Mathematical and Computational Science, Vol 8, No 3 (2018), 331-344

Copyright © 2018 Sukran Uygun, Aydan Zorcelik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS